# SDR SWAA2023111415174

- Difficulty date: October 26, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727F+18' TO BS767 RBL22 WL156<[01] COMPLETED ALL WORK ACB R/H FLOOR TO SIDEWALL SUPPORT REPAIR BS727E-BS767; RBL22; WL156 PER SRM 53-00-53-2R-5 ON FAULT TTG8Q00P91V2;[02] EVALUATED CORROSION ON FLOOR TO SIDEWALL SUPPORT; FOUND TO BE OUT OF LIMITS; REMOVED DAMAGED SECTION; FABRICATED NEW SECTION; AND INSTALLED ALL PER SRM 53-00-53-1A-2; SRM 53-00-53-2R-5 AND DWG 146A7500;[03] FINAL INSPECTION. JOB COMPLETE.
